Champix Side Effect?

Hi folks...

Im on day 16 of champix and day 5 of not smoking. Ive really liked the champix so far but.... it seems like overnight Ive got small bald patches on my head.. One on each side and the front of my crown is thin.. My hair is extremely thick and Ive never experienced anything like this before :eek:

Now I do plan to see the doctor but Im also very very very tempted to throw the champix in the bin and continue cold turkey.

Has anyone had anything similar????????? :confused:

5 Replies

oldestnewest
  • I've never heard of that as side effect of Champix, and I certainly didn't have it.

    I wouldn't do anything in panic, like stopping taking them right away until you have had medical advice.

    I think seeing your Doctor is an excellent idea.

    Well done on your quit so far, you're doing great!

  • Hi Ya, no not had anything like that, mark and me took it and Ive got family and friends that did the full course and not heard of anyone complaining about their hair. I would keep taking them and see what the dr says ;)

  • MonaLisa, I did not take Champix, but have not read hair lose as a side effect. Are you taking any other meds? Sometimes they don't mix. Good idea to talk to doctor, but maybe your local pharmacist could help until you see doctor.

  • Hi Mona :D

    Sorry about your hair loss but I have never heard of this as a side effect of champix certainly I never had this problem

    Don't stop taking them until at least you've seen your Dr and got advice on this

    It could be something quite unrelated to the champix and I don't think it's mentioned as a possible side effect either

    Wel done 5 days smoke free is great

    Love

    Marg xxxxxxxxx

  • I don't have any hair as I keep it shaved off so I can't say if it's a side effect or not ( I'm currently using Champix ). I'd ask your doctor/pharmacist if you're worried about any side effects though. :)

You may also like...